Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/682

Title: Homoclinic orbits in the near-integrable double discrete sine-Gordon equation
Authors: Rothos, Vassilios M.
Keywords: sine-Gordon equation
homoclinic orbits
Issue Date: 2001
Abstract: We establish the existence of homoclinic orbits for the near{integrable double discrete sine-Gordon (dDSG) equation under periodic boundary conditions. The hyperbolic structure and homoclinic or- bits are constructed through the Backlund transformation and Lax pair. A geometric perturbation method based on Mel'nikov analysis is used to establish necessary criteria for the persistent of tem- porally homoclinic orbits for the class of dDSGequations with dissipative perturbations.
Description: This is a pre-print. The definitive version: ROTHOS, V.M., 2001. Homoclinic orbits in the near-integrable double discrete sine-Gordon equation. Journal of Physics A - Mathematical and General, 34(17), pp.3671-3688, is available at: http://www.iop.org/EJ/journal/JPhysA.
URI: https://dspace.lboro.ac.uk/2134/682
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
01-05.pdf293.47 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.